# SDR QXEA2013042600822

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 8 IS CORRODED.  BLENDED CORROSION IAW SRM 51-21-00-00-02, REV 12.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12.  NOTE: .043" MATERIAL LOSS ON TOP CLAW.  REMOVED BOLTS, RIVETS & HILITES FROM SEAT TRACK NR 8 IAW SRM 51-41-05-00-01, 51-42-05-02-01 & 51-40-15-02-01, REV12.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-42-05-02-01 & APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01 & 51-25-15-02-01, REV 12.  OK TO INSTALL NEW SEAT TRACK NR 8.  INSTALLED NEW SEAT TRACK NR 8 EXCEPTING FASTENERS COMMON TO FWD SPLICE IAW SRM 51-42-05-02-01, 51-40-15-02-01 & 51-41-05-00-01, REV12.  RESTORED SURFACE FINISH TO FASTENERS COMMON TO SRM 53-20-49-02-02, REV12.  FWD SPLICE WAS REMOVED & WILL BE INSTALLED TO SEAT TRACK 7 REPLACEMENT, ON EAS NR100096, WO123870.
